Torus sum formula of simple invariants for 4-manifolds

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)138-170
Number of pages33
JournalKodai Mathematical Journal
Volume16
Issue number1
DOIs
Publication statusPublished - 1993
Externally publishedYes

Fingerprint

Sum formula
4-manifold
Torus
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Torus sum formula of simple invariants for 4-manifolds. / Kametani, Yukio.

In: Kodai Mathematical Journal, Vol. 16, No. 1, 1993, p. 138-170.

Research output: Contribution to journalArticle

@article{9cb7d82f1d4147558dd60106268514bb,
title = "Torus sum formula of simple invariants for 4-manifolds",
author = "Yukio Kametani",
year = "1993",
doi = "10.2996/kmj/1138039711",
language = "English",
volume = "16",
pages = "138--170",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "1",

}

TY - JOUR

T1 - Torus sum formula of simple invariants for 4-manifolds

AU - Kametani, Yukio

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84972527616&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972527616&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138039711

DO - 10.2996/kmj/1138039711

M3 - Article

VL - 16

SP - 138

EP - 170

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 1

ER -